Pseudoephedrine 60mg (Sudafed Alternative)

Pseudoephedrine 60mg (Sudafed Alternative)

£3.49

Description

Pseudoephedrine 60mg tablets work by helping to unblock your nose and reduce swelling in your nasal passages, helping you to breathe clearly through your nose. Blocked sinuses and a stuffy nose can ruin your day and leave you feeling blocked up. Pseudoephedrine 60mg tabs work hard to help unblock your nose and reduce swelling in your nasal passages, to help you breathe through your nose. They are effective at fighting congestion caused by colds and flu, as well as relieving congestion allergy symptoms (including hay fever). How Pseudoephedrine 60mg tablets work The active ingredient is pseudoephedrine hydrochloride, which offers relief for nose and sinus congestion. The decongestant gets to work by helping swollen blood vessels in the nose to narrow, helping mucus and air to flow more freely. This reduces that tell-tale stuffy sensation that accompanies blocked sinuses, colds and flu and allergies for clearer, easier breathing through your nose. Key features of Pseudoephedrine 60mg tablets Unblocks nasal congestion Clears catarrh Non - drowsy Relives congestion caused by allergy symptoms Works by helping swollen blood vessels in the nose to narrow Please note packaging may vary to image shown